Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Axert

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-14-2003, 05:00 AM
Ellen Ellison
Guest
 
Posts: n/a
Default cause of my headache

I have ostroarthritis and bone spurs in my neck,rarely have a headache, I fell. and didn't have anything to suppor myself, and fell flat on my but and jarred my head, and neckmjerked back. headache was violent. Dr. xrayed y neck. no fracture, Head still hurts after 4 days. I have never had a migraine headsche, and rx was $149.95, and I couldn't afford it. My HMO will pay for lortab.talwin, or percocet.
Reply With Quote
  #2  
Old 12-03-2005, 06:00 AM
Zaki's mommy
Guest
 
Posts: n/a
Default neck pain = Migraine

I also suffer with migraine from a neck injury, so when ever I get stressed out or my neck hurts sure enough a migraine follows. Axert works pretty well as do relpax, imatrex, etc. However if you cannot afford to fill the script at the pharmacy then explain the situation to the doctor and he should offer you some SAMPLES that come 2 in a pack. He/She should give you enough to help you out a while, since they get the sample for free directly from the pharmacutical who makes the pill. If he does not have on hand then he should by the next visit. Good luck with everything!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Avelox & Headache? Unregistered Avelox 0 09-13-2007 03:47 PM
PMS headache relief Fern Actonel 1 12-03-2005 06:00 AM
Cluster Headache relief Jane Amerge 0 12-02-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:59 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.